I have excessive thrombocytosis and have been taking anagrelide for over eight years now, and I have been told by my regular doctor that I have many symptoms of leukemia. I will see my oncologist soon who put me on this drug. I have a high white blood cell count, enlarged spleen, night sweats, and pain in the lower left side area and my upper left back. I am worried that this drug has caused leukemia. Can anyone give me some answers?
- Anagrelide Information for Consumers
- Anagrelide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anagrelide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Myelogenous Leukemia (CML) - Anyone know of any causative evidence that military service in?
Posted 12 Nov 2009 • 1 answer
Chronic Myelogenous Leukemia (CML) - This is dee145 and you can read my previous posts about my CML?
Posted 14 Jun 2011 • 2 answers
Posted 14 Jun 2012 • 3 answers
Posted 10 Aug 2015 • 1 answer
Posted 6 Jul 2016 • 0 answers